Inspire connects patients, families, friends and caregivers for support and inspiration... More about this group

"A wake-up call from a young e-patient: 'I need to be heard'”

John2
  • By John2 · Posted April 15, 2014
  • Journal · 0 replies
  • From: John Novack, Communications Director, Inspire 4/15/14 Dear members, I am writing to share with you a new guest column in "Scope," the Stanford University School of Medicine's medical blog: "A wake-up ...

Losing my personality

beachdog
  • By beachdog · New reply April 10, 2014
  • Journal · 56 replies
  • As I get weaker I don't have the energy to find interest in things so my world is shrinking. I'm doing so many things to keep healthy but the fatigue just won't let me go. When I have a bad few days I ...

Help

rlathree
  • By rlathree · New reply April 1, 2014
  • Journal · 6 replies
  • Has anyone here got EBV and never been the same again ? I got it 6 years ago and have just slowly deteriorated ever since. I suffer from chronic pain, chronic fatigue to the point I can't get out of bed ...

Methylphenidate

Alan_Robinson
  • By Alan_Robinson · New reply March 26, 2014
  • Discussion in Treatment · 1 reply
  • The price of generic Methylin/Ritilin has just gone through the roof even with insurance. Are there any suggestions for less expensive alternatives for an adult? I am tube fed and am thinking of using ...

Leg or Foot Massage Devices???

Duvie
  • By Duvie · New reply March 23, 2014
  • Journal · 57 replies
  • Wondering if anyone uses a massage device and how well it works. Jo and I sometimes suffer with our legs wanting to cramp up. Jo even has problems with her left arm occasionally. If anyone can give us ...

The Inspire Q&A: Inspire talks with Don Dizon, MD

John2
  • By John2 · New reply March 19, 2014
  • Journal · 12 replies
  • The Inspire Q&A: Inspire talks with Don Dizon, MD Dear members, We at Inspire are pleased to bring you the latest in a series of Q&A interviews with people who are making contributions to helping patients ...

Our second annual report with Stanford Medical School

Brian
  • By Brian · Posted March 19, 2014
  • Journal · 0 replies
  • We just finished a brand new special report, “Experts by experience 2014: A compilation of patients’ stories”, in partnership with the Stanford University School of Medicine. It is a 31-page collection ...

Hitting a milestone -- 5,000 photos posted already

John2
  • By John2 · Posted March 18, 2014
  • Journal · 0 replies
  • From: John Novack, communications director, Inspire 3/18/14 Dear members, I'm writing to let you know that in a little more than a month, members here have posted more than 5,000 photos. Congratulations ...

Mom To Seven

Momma2Seven
  • By Momma2Seven · New reply March 17, 2014
  • Journal · 3 replies
  • The name says it all. All jokes aside, I have a son with Asperger's (HFA), ADHD, and OCD, and a daughter with Hashimoto's and both have Asthma. We are always looking for input ...

Effexor

2-much2-bear
  • By 2-much2-bear · New reply March 16, 2014
  • Journal · 6 replies
  • I just read on WebMD that Pfizer issued recall of certain dosages of Effexor. Please check with your Pharmacist to see if yours is affected. Thank you ...

I don't know what to do or how to go about it

keshia89
  • By keshia89 · New reply March 15, 2014
  • Journal · 10 replies
  • If any thing really makes me mad is that I can't get any help from any were. Bc I live with my mom and dad (aka my gma and gpa) (that's a long story) and they some how are not below the Federal Poverty ...

The Inspire Q&A: Inspire talks with Kathy Nieder, MD

John2
  • By John2 · New reply February 23, 2014
  • Journal · 36 replies
  • The Inspire Q&A: Inspire talks with Kathy Nieder, MD By John Novack, Communications Director, Inspire Dear members, We at Inspire are pleased to bring you the latest in a series of interviews with people ...

New member

Rm-t
  • By Rm-t · Posted February 16, 2014
  • Journal · 0 replies
  • New member on this site, the first time I've joined up to anything like this. Maybe a little about me : I am a 40 year old guy, still unsure of where my life is going and seem to have been at a cross ...

In person support group

RNTonya
  • By RNTonya · New reply February 13, 2014
  • Discussion in Raising a child with ADD/ADHD · 3 replies
  • I'm interested in a online or in person support group in the Cincinnati area. My son also has several other diagnosis, and he is quite a handful. Any suggestions for coping or referrals to a group would ...

Introducing Photos for Inspire

Walter
  • By Walter · New reply February 13, 2014
  • Journal · 180 replies
  • Hello everyone, Today at Inspire we’re excited to announce the launch of a new feature, and it’s one that many of you have requested -- the ability to upload photos to Inspire. You can now add photos ...

In person support group?

RNTonya
  • By RNTonya · Posted January 31, 2014
  • Discussion in How ADD/ADHD affects my life · 0 replies
  • I have a 8 year old son with ADHD as well as a few other diagnosis that make my life as a parent less than enjoyable. I seem to stay irritated, and short on hope. It's worth saying that this is my second ...

hello there!

steve-NI
  • By steve-NI · Posted January 27, 2014
  • Discussion in Adult ADD · 0 replies
  • Saying hello Hi there, this is first post, have been on here a while reading what others have to say about ADHD and found it very interesting. My name is Steve, I am 41 and live in Northern Ireland. separated ...

NEW TO THIS

concretegirl
  • By concretegirl · New reply January 23, 2014
  • Discussion in Raising a child with ADD/ADHD · 9 replies
  • Hello all, I am a new stepparent to a 8 year old girl who was recently diagnosed with ADHD. Have met with school and they are trying to help in their own way. Home life is hard. Her ability to remain ...

No more add/ADHD meds. After 12/1/2013

keshia89
  • By keshia89 · New reply January 18, 2014
  • Journal · 13 replies
  • I got a latter from my dr that told because of the Obama care, And I don't have any cover (or something like that) . If I don't have it they will cut my off from all my pills and my allege shot. I can ...

ADHD Meds Linked to Priapism

EllyB
  • By EllyB · New reply January 10, 2014
  • Discussion in In the news · 4 replies
  • We are heading into the New Year, best Christmas ever (thank you playattention). Has anyone read this article? http://www.medscape.com/viewarticle/8179 36 Scary stuff but good to know about Ritalin side ...

Log in to see more

Don't have an Inspire account? Sign up now!

Forgot password?

Things you can do

Discussion topics

Community leaders

Inspire others

About this community

Inspire connects patients, families, friends and caregivers for support and inspiration.

Read more about our work